# SDR ALGA2015112337272

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N866AL
- Make and model: Skrsky S76C
- Aircraft serial: 760562
- Aircraft time: 8,591 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7630607902104
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

NUMBER 1 ENG FIRE LIGHT ILLUMINATED.  SHUTDOWN NR 1 ENG, BLEW BOTH FIRE BOTTLES, FIRE LIGHT REMAINED ILLUMINATED.  RETURNED TO BASE, TOWER NOTIFIED CREW THAT THERE WAS NO VISUAL INDICATION OF SMOKE BEING TRAILED.  LANDED SAFELY & CONDUCTED A NORMAL SHUTDOWN OF ACFT.
